# SDR 20000731SH023

- Difficulty date: August 31, 1999
- Submitted: July 31, 2000
- Operation: Air carrier
- Aircraft: N612BH
- Make and model: Amd FALCON900
- Aircraft serial: 122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILG - AIRCRAFT ARRIVED WITH AERODYNAMIC CORE FILL SMOOTHER FOR RIGHT SATCOM ANTENNA, PN 1333-200-200, MISSING.  REMAINING FILLER REMOVED, FOUND EXTENSIVE CORROSION ON FUSELAGE SKIN, RIGHT SIDE BETWEEN FUSELAGE FRAMES 7 AND 8.  AFTER REMOVING ANTENNA, SAME P/N, FROM LEFT SIDE AND REMOVING FILLER, FOUND SAME CONDITION.  (X)
